MathSciNet Relay Station
MathSciNet bibliographic data
MR2378751 (2009c:47096) 47H10 (47H09 47J25)
Su, Yongfu; Shang, Meijuan; Wang, Dongxing Strong convergence of monotone CQ algorithm for relatively nonexpansive mappings. Banach J. Math. Anal. 2 (2008), no. 1, 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement